# SDR AALA20150310007

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 3,248 hours, 370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100033802
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER LIGHT MISSING LENS.  REPLACED EMER LIGHT LENS AT AFT GALLEY IAW AMM 33-51-03.  GOOD OPERATIONAL CHECK.
